Hoda A. Fouad
Hoda A. Fouad
Lecturer of pure mathematics,Faculty of Science, Alexandria university
Verified email at alexu.edu.eg - Homepage
Title
Cited by
Cited by
Year
On some fractional stochastic delay differential equations
MM El-Borai, KES El-Nadi, HA Fouad
Computers & mathematics with applications 59 (3), 1165-1170, 2010
512010
Relation theoretic contraction results in F-metric spaces
LA Alnaser, D Lateef, HA Fouad, J Ahmad
J. Nonlinear Sci. Appl 12, 337-344, 2019
122019
New fixed point theorems with applications to non-linear neutral differential equations
LA Alnaser, J Ahmad, D Lateef, HA Fouad
Symmetry 11 (5), 602, 2019
42019
Coincidence points of self mappings and left total relations
LA Alnasera, D Lateefa, HA Fouad, J Ahmadc
J. Nonlinear Sci. Appl., 12 (2019), 582–588 12 (12 (2019)), 582–588, 2019
12019
Generalized Fixed Point Results with Application to Nonlinear Fractional Differential Equations
H Zahed, HA Fouad, S Hristova, J Ahmad
Mathematics 8 (7), 1168, 2020
2020
BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS ON A FIXED FINITE TIME INTERVAL
MM El-Borai, KES El-Nadi, HA Fouad
2011
On Some Stochastic Differential Equations With Non-Local Conditions
HAF Mahmoud M.El-Borai,Khairia El-Said El-Nadi
Int. J. of Appl. Math. and Mech, 1 (1), 1-9, 2009
2009
Existence and uniqueness solution of an inverse problems for fractional evolution equations
MM El-borai, OL Mostafa, HA Foad
Existence and uniqueness solution of an inverse problems for degenerate differential equations
MM El-borai, OL Mostafa, HA Fouad
The system can't perform the operation now. Try again later.
Articles 1–9